Juan A. Aledo
Juan A. Aledo
Professor of Mathematics (UCLM)
Dirección de correo verificada de uclm.es
TítuloCitado porAño
Complete surfaces of constant curvature in H2 × R and S2 × R
JA Aledo, JM Espinar, JA Gálvez
Calculus of Variations and Partial Differential Equations 29 (3), 347-363, 2007
622007
Integral formulas for compact space-like hypersurfaces in de Sitter space: applications to the case of constant higher order mean curvature
JA Aledo, LJ Alías, A Romero
Journal of Geometry and Physics 31 (2-3), 195-208, 1999
561999
The Cauchy problem for improper affine spheres and the Hessian one equation
J Aledo, R Chaves, J Gálvez
Transactions of the American Mathematical Society 359 (9), 4183-4208, 2007
432007
Tackling the rank aggregation problem with evolutionary algorithms
JA Aledo, JA Gámez, D Molina
Applied Mathematics and Computation 222, 632-644, 2013
392013
Height estimates for surfaces with positive constant mean curvature in
JA Aledo, JM Espinar, JA Gálvez
Illinois Journal of Mathematics 52 (1), 203-211, 2008
362008
On the curvatures of bounded complete spacelike hypersurfaces in the Lorentz–Minkowski space
JA Aledo, LJ Alías
manuscripta mathematica 101 (3), 401-413, 2000
352000
Surfaces with constant curvature in S2×R and H2×R. Height estimates and representation
JA Aledo, JM Espinar, JA Gálvez
Bulletin of the Brazilian Mathematical Society, New Series 38 (4), 533-554, 2007
292007
Parallel discrete dynamical systems on maxterm and minterm Boolean functions
JA Aledo, S Martínez, FL Pelayo, JC Valverde
Mathematical and Computer Modelling 55 (3-4), 666-671, 2012
282012
Parallel dynamical systems over directed dependency graphs
JA Aledo, S Martínez, JC Valverde
Applied Mathematics and Computation 219 (3), 1114-1119, 2012
252012
Parallel discrete dynamical systems on independent local functions
JA Aledo, S Martínez, JC Valverde
Journal of Computational and Applied Mathematics 237 (1), 335-339, 2013
242013
The Codazzi equation for surfaces
JA Aledo, JM Espinar, JA Gálvez
Advances in Mathematics 224 (6), 2511-2530, 2010
212010
The affine Cauchy problem
JA Aledo, A Martínez, F Milán
Journal of Mathematical Analysis and Applications 351 (1), 70-83, 2009
212009
A conformal representation for linear Weingarten surfaces in the de Sitter space
JA Aledo, JM Espinar
Journal of Geometry and Physics 57 (8), 1669-1677, 2007
212007
A new proof of Liebmann classical rigidity theorem for surfaces in space forms
JA Aledo, LJ Alías, A Romero
Rocky Mountain Journal of Mathematics 35 (6), 1811-1824, 2005
202005
Compact spacelike surfaces in the 3-dimensional de Sitter space with non-degenerate second fundamental form
JA Aledo, A Romero
Differential Geometry and its Applications 19 (1), 97-111, 2003
202003
Parallel dynamical systems over graphs and related topics: a survey
JA Aledo, S Martinez, JC Valverde
Journal of Applied Mathematics 2015, 2015
192015
On the volume and the Gauss map image of spacelike hypersurfaces in de Sitter space
J Aledo, L Alías
Proceedings of the American Mathematical Society 130 (4), 1145-1151, 2002
182002
Graph dynamical systems with general Boolean states
JA Aledo, S Martinez, JC Valverde
Applied Mathematics & Information Sciences 9 (4), 1803, 2015
172015
Marginally Trapped Surfaces in L4 and an Extended Weierstrass–Bryant Representation
JA Aledo, JA Gálvez, P Mira
Annals of Global Analysis and Geometry 28 (4), 395-415, 2005
162005
Updating method for the computation of orbits in parallel and sequential dynamical systems
JA Aledo, S Martínez, JC Valverde
International Journal of Computer Mathematics 90 (9), 1796-1808, 2013
142013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20